Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note about the shape of attractors of discrete semidynamical systems


Authors: Manuel A. Morón and Francisco R. Ruiz del Portal
Journal: Proc. Amer. Math. Soc. 134 (2006), 2165-2167
MSC (2000): Primary 54H20
Published electronically: January 31, 2006
MathSciNet review: 2215789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We state in a short way a result that improves one of the main theorems in a paper of M. Gobbino concerning the topological properties that the phase space induces in an attractor of a discrete dynamical system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54H20

Retrieve articles in all journals with MSC (2000): 54H20


Additional Information

Manuel A. Morón
Affiliation: Departamento de Geometría y Topología, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Madrid, 28040, Spain
Email: MA_Moron@mat.ucm.es

Francisco R. Ruiz del Portal
Affiliation: Departamento de Geometría y Topología, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Madrid, 28040, Spain
Email: R_Portal@mat.ucm.es

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08305-5
PII: S 0002-9939(06)08305-5
Keywords: Attractor, discrete (semi)dynamical systems, shape theory.
Received by editor(s): February 24, 2005
Published electronically: January 31, 2006
Additional Notes: The authors were supported by MCyT, BFM 2003-0825.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.